MathSciNet Relay Station
MathSciNet bibliographic data
MR154019 41.10
Popoviciu, Tiberiu Sur la conservation de l'allure de convexivité d'une fonction par ses polynomes d'interpolation. (French) Mathematica (Cluj) 3 (26) 1961 311–329.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement